# SDR CALA2014022590465

- Difficulty date: February 25, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 41,411 hours, 17,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT FRAME 68 & STATION 23 HAS CORROSION.  REMOVED CORROSION, FABRICATED REPAIR FITTING & INSTALLED IAW SRM 53-41-12 FG 202.
